Okay we all know birth control has terrible side effects. But there has to be something that works?? And the only people I trust right now to help me are you.
Birth Control makes me gain weight. Point Blank. And it all makes me a little crazy.
I recently had an abortion hence why I need to go back on the pill.
My doctor recommended Nuva Ring. My side effects have been pretty terrible. Weight Gain I broke out in hives, acne, my vagina is extremely dry and itchy and sex is painful. Not to mention after reading all the forums its not even that effective. ANDD shortness of breath. I forgot about that one.
There has to be a low hormone pill out there that someone can recommend.
Welcome to ehealthforum.
You need to discuss about all these symptoms and side effects that you get while on hormonal pills with your gynecologist. There are low dose and very low dose combination pills that can be prescribed by your gynecologist. Request her/him to prescribe the low dose pills that will minimize these side effects.
Dry and itchy vagina along with painful intercourse is also suggestive of vaginal infection. You will need further examination and tests done by your gynecologist to identify infection causing agent and start you on appropriate treatment. If infection is detected, you should get your partner also treated simultaneously to avoid chances of re-infection.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.